Title: Coexisting Success Probability and Throughput of Multi-RAT Wireless Networks With Unlicensed Band Access
Authors: Ding, Xu
Liu, Chun-Hung
Wang, Li-Chun
Zhao, Xiaohui
College of Electrical and Computer Engineering
Keywords: Wireless networks;multiple radio access technologies;coexistence;success probability;unlicensed band;Poisson point process;Marten hard-core point process
Issue Date: Feb-2016
Abstract: In this letter, the coexisting success probability and throughput of a wireless network consisting of multiple subnetworks of different radio access technologies (RATs) are investigated. The coexisting success probability that is defined as the average of all success probabilities of all subnetworks is found in closed-form and it will be shown to have the concavity over the number of channels in the unlicensed band. The optimal deployment densities of all different RATs access points (APs) that maximize the coexisting success probability are shown to exist and can be found under the derived constraint on network parameters. The coexisting throughput is defined as the per-channel sum of all spectrum efficiencies of all subnetworks and numerical results show that it is significantly higher than the throughput of the unlicensed band only accessed by WiFi APs.
URI: http://dx.doi.org/10.1109/LWC.2015.2486767
ISSN: 2162-2337
DOI: 10.1109/LWC.2015.2486767
Volume: 5
Issue: 1
Begin Page: 4
End Page: 7
Appears in Collections:Articles